# SDR 2016FA0000576

- Difficulty date: November 22, 2016
- Submitted: November 23, 2016
- Operation: General aviation
- Aircraft: N715JS
- Make and model: Cessna 525A
- Aircraft serial: 0129
- Aircraft time: 5,077 hours, 4,151 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Part number: 632750117
- Part serial: NSN
- Condition: Cracked
- Location: Mlg
- Part time: 5,077 hours, 4,151 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

CREW HAD A GEAR UNSAFE WARNING LIGHT IN CRUISE FLIGHT AND HYDRAULIC PRESSURE WAS FLUCTUATING WITH EXCESSIVE AIRFRAME VIBRATION. AIRCRAFT MADE AN UNEVENTFUL LANDING AT DESTINATION AIRPORT. ON LANDING, INSPECTION REVEALED FRACTURED LT MLG UPLOCK HOOK.
